# SDR REXA2022052701017

- Difficulty date: May 2, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB CORRODED (R/H SIDE).	REPAIRED FS 280 RIGHT LOWER BULKHEAD WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
